# SDR VNAA0303028

- Difficulty date: March 21, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,527 hours, 18,232 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AILERONS BIND AT THE NEUTRAL POSITION.  MAINTENANCE INSPECTED AILERONS AND CABLES NO DEFECTS NOTED.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S YOKE COVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-31-01.  PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH DORINER MAINTENANCE MANUAL 27-11-00 AND AIRCRAFT WAS RELEASED FOR SERVICE.
